Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 63, Issue 1, Winter 2010  pp. 216-242.

Index theory for actions of compact Lie groups on $C^*$-algebras

Authors Charlotte Wahl
Author institution: Leibniz-Forschungsstelle der Goettinger Akademie der Wissenschaften, Waterloostr. 8, 30169 Hannover, Germany

Summary:  We study the index theory for actions of compact Lie groups on $C^*$-algebras with an emphasis on principal actions. Given an invariant semifinite faithful trace on the $C^*$-algebra we get semifinite spectral triples. For circle actions we consider the relation to the dual Pimsner--Voiculescu sequence. On the way we show that the notions `saturated'' and `principal'' are equivalent for actions by compact Lie groups.

Contents    Full-Text PDF